Almost symmetric and antisymmetric spaces with affine connection
Doklady Akademii Nauk, Tome 337 (1994) no. 4, pp. 454-455
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_4_a5,
author = {L. V. Sabinin and P. O. Mikheev},
title = {Almost symmetric and antisymmetric spaces with affine connection},
journal = {Doklady Akademii Nauk},
pages = {454--455},
year = {1994},
volume = {337},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_4_a5/}
}
L. V. Sabinin; P. O. Mikheev. Almost symmetric and antisymmetric spaces with affine connection. Doklady Akademii Nauk, Tome 337 (1994) no. 4, pp. 454-455. http://geodesic.mathdoc.fr/item/DAN_1994_337_4_a5/